# SDR 2002F00080

- Difficulty date: October 24, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N919PG
- Make and model: Boeing 727-200
- Aircraft serial: 22604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 76265
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - LEFT SIDE INTERIOR EMERGENCY LIGHT NEEDS OPERATIONAL CHECK.  REMOVED AND REPLACED BATTERY IAW B727 MM 33-50.  OPS CHECK GOOD.  (M)
